MathSciNet Relay Station
MathSciNet bibliographic data
MR1237224 (94h:11020) 11C20 (15A21)
Mornhinweg, David; Shapiro, Daniel B.; Valente, K. G. The principal axis theorem over arbitrary fields. Amer. Math. Monthly 100 (1993), no. 8, 749–754.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement